MathSciNet Relay Station
MathSciNet bibliographic data
MR1156401 82B24
Derrida, B.; Hakim, V.; Vannimenus, J. Effect of disorder on two-dimensional wetting. J. Statist. Phys. 66 (1992), no. 5-6, 1189–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement